It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-05-2003, 06:30 AM   #1
Member
 
Join Date: Jul 2003
Location: Boston, MA
Posts: 94
Sahuja1 HB User
Post GLYQUIN PRESCRIPTION BLEACHING CREAM?

Hi!
Has anyone's derm prescribed Glyquin bleaching cream for their dark spots left over from acne?? If so, did it work?

 
Old 09-05-2003, 08:15 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2003
Location: New York
Posts: 679
Micheybell HB User
Post

I received a sample of bleaching cream from my derm. I believe it was the Glyquin Cream. I found it to be very harsh on my skin and I didn't see results w/ it.

I started using Regenerist by Oil of Olay and it's greatly reduced redness and old pimple spots on my face. There are other postings from other individuals who have had success in reducing redness w/ Regenerist.

I'd recommend giving that a shot first. Good luck.

 
Sponsors Lightbulb
   
Old 09-07-2003, 03:57 PM   #3
Member
 
Join Date: Jul 2003
Location: Boston, MA
Posts: 94
Sahuja1 HB User
Post

Hey Michy,
How long did you use the Glyquin and how did it impact your skin (redness, dryness etc)?? I am able to control my breakouts now but it is so tough to get rid of old spots!! I have tried Alpha Hydrox and stuff and it works to an extent but just somewhat. I want something stronger which really wipes the spots out... Anyone else have any experience with this or any alternative prescription bleaching cream?? Thanks!

 
Old 09-08-2003, 05:13 AM   #4
Member
 
Join Date: Aug 2003
Location: Boston
Posts: 80
gilligan HB User
Question

I'm still looking myself. I have tried bleaching creams and they say it takes up to 6 months. but i still don't see improvement. my spots are dark brown, not red. i have been using alpha hydrox enhancing cream at night only, but it has made me break out. i'm trying to give it more time, but you all know how frustrating that can be. trying to get rid of spots, but causing more zits that will leave more dark spots. ugggh! It stinks b/c usually when I have no zits, I'd be psyched. but now it looks as though I have zits b/c I have all these brown spots. should i try regenerist? or does that only help reduce redness?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help! My Skin Turned Red due to bleaching cream geniee725 Beauty & Cosmetics 4 03-02-2010 04:56 PM
Skin bleaching cream recommendation please? texasgirlhere Beauty & Cosmetics 6 08-13-2006 07:16 PM
jojoba oil and bleaching cream. primo1 Acne 1 07-12-2005 05:51 PM
bleaching creams bloomingskye Skin Problems 3 06-12-2004 10:42 PM
Bleaching Creams Keplicas2 Acne 0 04-27-2004 02:53 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!